# SDR UALA2013010300037

- Difficulty date: December 28, 2012
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 56,446 hours, 6,571 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80591
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FWD WALL GALLEY AT DOOR 2 CENTER AND RIGHT INOPERATIVE.  RELAMPED PER AMM TASK 33-51-12-332-001 002.
